Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Discomfort in stomach, bloated. Taken lesuride. Why is there no improvement? - Online Doctor Chats

Date : 12-Jun-2013
User rating for this question
Very Good Posted in: Abdominal Pain
Answered by

General & Family Physician
Practicing since : 2003
Answered : 1225 Questions
Doctor:How can I help you?
User:Hi doctor pls help me
Doctor:Explain your concern.
User:I have stomach discomfort bloating burbing
User:Recently 3 days before I.met general physician he has thoroughly checked and given tablets for ten days lesuride pantop
User:3 days took tablet but no improvement
User:How to.cure pls suggest
Doctor:Can you explain which part of the abdomen aches?
Doctor:Right/left, above the belly button or below the belly button?
Doctor:Is the ache continuous or intermittent?
Doctor:Can you describe the nature of discomfort - is it spasmodic, dull ache, burning type?
Doctor:How is it related to food?
Doctor:Are you there?
User:No.much pain but whole stomach is bulge & burbing , bloating
Doctor:Do you have nausea / vomiting?
Doctor:How is your stool habits?
User:Related to food is : morning little burbing ,after that more burbing
Doctor:Are you there?
Doctor:Please describe your stool habits?
User:This problem I very from 3 yrs no vomitting
Doctor:If you have difficulty explaining your symptoms on chat, I can discuss the problem by a phone call.
Doctor:If you have no issues of discussion on phone, can you confirm your phone number?
Doctor:*no issues discussion on phone
User:Some days feel difficulty stools and somedays easy stools.. everyday morning I pass stools twice
User:S sir 0000
Doctor:I hope I have answered your question.
Doctor:Thanks for consulting me.
Doctor:Bye for now.
User:Thanks a lot for your valuable time spent with me
Doctor:Thank you too
Doctor:Bye for now
Doctor:Do you have more queries?
User:I want to.consult gynacologist
Doctor:You may want to post a query to gynecologist
Doctor:Gynecologist is not available on chat
User:OK tnx
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor